# SDR SCNA20201007057

- Difficulty date: September 1, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 63,730 hours, 24,799 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Eroded
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LEADING EDGE PANEL 621EB HAS EROSION AT DRAIN HOLE.  REPAIRED RT WING LEADING EDGE PANEL 621EB EROSION AT DRAIN HOLE, IAW 737 SRM 57-41-01-2R-1 AND SRM 51-70-05 REPAIR 8.
